Alert archive / Minnesota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 56, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 30, 2018, 4:38 PM CDT for Fillmore County, Houston County, Minnesota; Allamakee County, Winneshiek County, Iowa. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2018, 4:38 PM CDT (21:38 UTC)
- Expired
- Jun 30, 2018, 5:15 PM CDT
- In force
- 37 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allamakee County, IA, Winneshiek County, IA, Fillmore County, MN, Houston County, MN
The radar
The La Crosse radar (KARX), 52 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 4:40 PM CDT | TSTM WND GST 57 | 3 E Decorah, IA | MEASURED 57.2 MPH WIND GUST ON ROAD WEATHER STATION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 1:39 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3191 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 943 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -111 m²/s²
- 0-3 km storm-relative helicity
- -42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
116
WUUS53 KARX 302138
SVRARX
IAC005-191-MNC045-055-302215-
/O.NEW.KARX.SV.W.0056.180630T2138Z-180630T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
438 PM CDT SAT JUN 30 2018
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Allamakee County in northeastern Iowa...
Winneshiek County in northeastern Iowa...
Southern Houston County in southeastern Minnesota...
Southeastern Fillmore County in southeastern Minnesota...
* Until 515 PM CDT.
* At 436 PM CDT, severe thunderstorms were located along a line
extending from near Spring Grove to near Postville, moving east at
35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement. At 433 PM CDT, power lines and trees
were reported down in many parts of the county.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Caledonia around 445 PM CDT.
Waukon around 450 PM CDT.
New Albin around 500 PM CDT.
Lansing and Harpers Ferry around 515 PM CDT.
Other locations impacted by these severe thunderstorms include
Hardin, Wilmington, Reno, Newburg and Black Hammer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4308 9193 4362 9187 4366 9127 4361 9127
4358 9123 4354 9125 4352 9122 4348 9122
4345 9123 4341 9120 4339 9120 4337 9122
4335 9120 4332 9111 4326 9106 4320 9112
4315 9115 4313 9118 4308 9118
TIME...MOT...LOC 2136Z 257DEG 32KT 4355 9159 4313 9161
HAIL...<.75IN
WIND...60MPH
$$
CA3 follow-up statements
716
WWUS53 KARX 302157
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
457 PM CDT SAT JUN 30 2018
MNC045-302206-
/O.CAN.KARX.SV.W.0056.000000T0000Z-180630T2215Z/
Fillmore MN-
457 PM CDT SAT JUN 30 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FILLMORE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Iowa...southeastern Minnesota...and southwestern
Wisconsin.
LAT...LON 4308 9173 4363 9171 4366 9127 4361 9127
4358 9123 4354 9125 4352 9122 4348 9122
4345 9123 4341 9120 4339 9120 4337 9122
4335 9120 4332 9111 4326 9106 4320 9112
4315 9115 4313 9118 4308 9118
TIME...MOT...LOC 2156Z 257DEG 32KT 4359 9137 4317 9139
$$
IAC005-191-MNC055-302215-
/O.CON.KARX.SV.W.0056.000000T0000Z-180630T2215Z/
Allamakee IA-Winneshiek IA-Houston MN-
457 PM CDT SAT JUN 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR ALLAMAKEE...EASTERN WINNESHIEK AND SOUTHERN HOUSTON COUNTIES...
At 456 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Caledonia to 7 miles north of
Monona, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement. This storm has a history of producing
damage to trees and power lines.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
New Albin around 500 PM CDT.
Lansing and Harpers Ferry around 515 PM CDT.
Other locations impacted by these severe thunderstorms include
Hardin, Wilmington, Reno, Black Hammer and Eitzen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4308 9173 4363 9171 4366 9127 4361 9127
4358 9123 4354 9125 4352 9122 4348 9122
4345 9123 4341 9120 4339 9120 4337 9122
4335 9120 4332 9111 4326 9106 4320 9112
4315 9115 4313 9118 4308 9118
TIME...MOT...LOC 2156Z 257DEG 32KT 4359 9137 4317 9139
HAIL...<.75IN
WIND...60MPH
$$
CA163
WWUS53 KARX 302207
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
507 PM CDT SAT JUN 30 2018
IAC191-302216-
/O.CAN.KARX.SV.W.0056.000000T0000Z-180630T2215Z/
Winneshiek IA-
507 PM CDT SAT JUN 30 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WINNESHIEK COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Iowa...southeastern Minnesota...and southwestern
Wisconsin.
LAT...LON 4308 9153 4364 9153 4366 9127 4361 9127
4358 9123 4354 9125 4352 9122 4345 9123
4341 9120 4339 9120 4337 9122 4335 9120
4332 9111 4326 9106 4320 9112 4315 9115
4313 9118 4308 9118
TIME...MOT...LOC 2206Z 257DEG 32KT 4361 9127 4319 9129
$$
IAC005-MNC055-302215-
/O.CON.KARX.SV.W.0056.000000T0000Z-180630T2215Z/
Allamakee IA-Houston MN-
507 PM CDT SAT JUN 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR ALLAMAKEE AND SOUTHEASTERN HOUSTON COUNTIES...
At 506 PM CDT, severe thunderstorms were located along a line
extending from near Stoddard to 6 miles west of Harpers Ferry, moving
east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement. These storms have a history of producing
damage to trees and power lines.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Harpers Ferry around 515 PM CDT.
Other locations impacted by these severe thunderstorms include
Hardin, Reno, Eitzen, Waterville and County Roads A 52 And X 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4308 9153 4364 9153 4366 9127 4361 9127
4358 9123 4354 9125 4352 9122 4345 9123
4341 9120 4339 9120 4337 9122 4335 9120
4332 9111 4326 9106 4320 9112 4315 9115
4313 9118 4308 9118
TIME...MOT...LOC 2206Z 257DEG 32KT 4361 9127 4319 9129
HAIL...<.75IN
WIND...60MPH
$$
CA637
WWUS53 KARX 302212
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
512 PM CDT SAT JUN 30 2018
IAC005-MNC055-302220-
/O.EXP.KARX.SV.W.0056.000000T0000Z-180630T2215Z/
Allamakee IA-Houston MN-
512 PM CDT SAT JUN 30 2018
...THE SEVERE THUNDERSTORM WARNING FOR ALLAMAKEE AND SOUTHEASTERN
HOUSTON COUNTIES WILL EXPIRE AT 515 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.
A Severe Thunderstorm Warning does still remain in effect for
extreme northeastern Houston County.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Iowa...southeastern Minnesota...and southwestern
Wisconsin.
LAT...LON 4308 9153 4364 9153 4366 9127 4361 9127
4358 9123 4354 9125 4352 9122 4345 9123
4341 9120 4339 9120 4337 9122 4335 9120
4332 9111 4326 9106 4320 9112 4315 9115
4313 9118 4308 9118
TIME...MOT...LOC 2210Z 257DEG 32KT 4362 9124 4320 9126
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:40 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 30, 2:40 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
240 PM CDT Sat Jun 30 2018
.SHORT TERM...(Late Afternoon through Sunday)
Issued at 240 PM CDT Sat Jun 30 2018
Ready for relief from the heat? We can see it not that far away, in
the wake of a cold front currently draped from the western U.P of
Michigan down through northwest Iowa as of early afternoon, though
in spots "augmented" by remnants of outflow from earlier upstream
convection. That boundary is the main focus for convective chances
through tonight, combined with added forcing from a stronger upper
wave working east out of Wyoming at the moment and expected to lift
just to our west on Sunday. Plenty of heat and humidity in place
ahead of that cold front right now, with the current Heat Advisory
for western areas and Excessive Heat Warnings farther east working
out quite well. That heat/humidity is also contributing to 2500-
3500+ J/kg MLCAPE, though held back for the moment by lingering low
level inhibition per current satellite trends and forecast soundings.
Things should change roughly 20-21Z with persistent hints we'll
erode the remaining cap. Overall shear honestly isn't terribly
great, with recent RAP runs backing away even more from 0-3km shear,
only showing around 20-25 knots and limited deeper layer shear.
However, with modest mid level lapse rates, the noted degree of
instability, and impressive DCAPE profiles of 1500+ J/kg, still
think we're in line to see at least a handful of stronger line
segments with a good wind threat. Despite overall storm motion to
the north/northeast, get the feeling that outflow will help
propagate storms farther east a bit quicker than earlier expected,
so will have to watch near-term trends as any "stalling" will
result in training convection and possible flooding concerns.
Do have some concerns for additional convection developing this
evening and tonight on the nose of a strong low level jet/moisture
transport signal pointed into northeast Iowa and southern
Minnesota ahead of the above-mentioned approaching upper wave.
Exactly where and how widespread additional convection becomes
remains in question, but have "upped" our messaging in that
fashion given PWAT values around 2 inches or better and warm cloud
depths pushing 4km or better (great heavy rain indicators). At
the moment, confidence honestly still not high enough to warrant
any time of Flash Flood Watch given the remaining uncertainties
about how widespread any flood threat would be, but will watch
trends this evening closely.
The upper wave should lift north of the area by Sunday afternoon,
swinging a cold front through the area. 12Z guidance looking just a
touch slower getting that boundary out of our eastern areas, so will
have to watch that we don't end up with a sneaky stronger storm or
two given much more robust low and deep layer shear. That risk is
certainly much higher just east of our area into eastern Wisconsin,
with the bigger story being a return to notably cooler conditions
(though still quite a bit humid) with added clouds and occasional
showers.
.LONG TERM...(Sunday Night through Saturday)
Issued at 240 PM CDT Sat Jun 30 2018
Most of the rain should be out of the area by Sunday night, but
could see a few lingering showers in far eastern portions of the
forecast area. Otherwise, models remain in good agreement regarding
the general pattern through the work week with upper level ridging
working back into the area and various weak shortwave troughs
bringing precip chances. Unfortunately, very little model agreement
on timing and placement of these shortwaves, so confidence in
precipitation forecast for the work week is rather low, though given
weak nature of the shortwaves, not expecting any periods of
widespread rain. Looking at temperatures, we'll be heating back up
as the ridging builds in. At this point, 925 mb temperatures look to
be the warmest on Wednesday (around 25-27 C), so could see highs
back into the 90s in many spots, pending clouds and precipitation.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1232 PM CDT Sat Jun 30 2018
VFR at the moment, but we'll be awaiting showers and storms to
develop later this afternoon. Based on current expectations,
storms should develop just west or very near RST roughly 21-22Z
and then spread east toward LSE by 00Z. Any storms could produce
strong wind gusts to 40 knots or perhaps even higher for a brief
period, along with IFR conditions in very heavy rainfall rates of
2-3 inches per hour. Confidence in what happens after the initial
round of storms for late evening and much of tonight is on the
lower side, but it's possible that most areas remain dry and VFR
until late tonight as low pressure approaches, which should
provide another shot at some showers and maybe a few storms,
though nothing like what's expected this afternoon. Things improve
from west to east on Sunday as cooler air somewhat drier air
arrive.
&&
.HYDROLOGY...
Issued at 240 PM CDT Sat Jun 30 2018
Watching convective trends the next handful of hours with slower
storm motions anticipated as low level shear vectors support some
potential training of storms out ahead of a slow-moving cold
front. Confidence still not high enough to warrant a Flash Flood
Watch just yet, but can't rule out some localized flash flooding
where/if any storms train over the same areas. The atmosphere is
quite juicy, and rainfall rates of 2-3 inches per hour or even
more are possible with any storms. Have maintained the ESF and web
graphics to highlight the rain potential and will watch near-term
trends closely into the evening.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory until 7 PM CDT this evening for WIZ017-029-032-033.
Excessive Heat Warning until 7 PM CDT this evening for WIZ034-
041>044-053>055-061.
MN...Heat Advisory until 7 PM CDT this evening for MNZ079-086>088-094-
095.
Excessive Heat Warning until 7 PM CDT this evening for MNZ096.
IA...Heat Advisory until 7 PM CDT this evening for IAZ008-009-018-019.
Excessive Heat Warning until 7 PM CDT this evening for IAZ010-
011-029-030.
&&
SHORT TERM...Lawrence
LONG TERM...Lawrence
AVIATION...Lawrence
HYDROLOGY...LawrenceHazardous weather outlook, Jun 30, 5:44 AM CDT, 10 hours 54 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 544 AM CDT Sat Jun 30 2018 IAZ010-011-029-030-MNZ096-WIZ034-041>044-053>055-061-011100- Winneshiek-Allamakee-Fayette-Clayton-Houston-Jackson-La Crosse- Monroe-Juneau-Adams-Vernon-Crawford-Richland-Grant- 544 AM CDT Sat Jun 30 2018 This Hazardous Weather Outlook is for portions of northeast Iowa...southeast Minnesota...central Wisconsin...southwest Wisconsin and west central Wisconsin. .DAY ONE...Today and Tonight An Excessive Heat Warning remains in effect through 7 pm. Heat indices will top out between 100 and 110 this afternoon. Thunderstorms are expected to move into the area west of the Mississippi River by the middle of the afternoon and spread east across the area through the evening. Some of these storms could be severe between 3 and 10 pm with damaging winds, heavy rains causing some flash flooding and possibly some large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday More thunderstorms will be possible Sunday but severe weather is not expected. There will be on and off storm chances Tuesday through Friday. It is too early to determine if there is a severe threat with this activity. .SPOTTER INFORMATION STATEMENT... Some spotter groups may be needed late this afternoon into the evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ008-009-018-019-MNZ079-086>088-094-095-WIZ017-029-032-033- 011100- Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Winona- Mower-Fillmore-Taylor-Clark-Buffalo-Trempealeau- 544 AM CDT Sat Jun 30 2018 This Hazardous Weather Outlook is for portions of north central Iowa...northeast Iowa...southeast Minnesota...central Wisconsin... north central Wisconsin and west central Wisconsin. .DAY ONE...Today and Tonight A Heat Advisory remains in effect through 7 pm. Heat indices will top out between 95 and 105 this afternoon. Thunderstorms are expected to move into the area west of the Mississippi River by the middle of the afternoon and spread east across the area through the evening. Some of these storms could be severe between 3 and 10 pm with damaging winds, heavy rains causing some flash flooding and possibly some large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday More thunderstorms will be possible Sunday but severe weather is not expected. There will be on and off storm chances Tuesday through Friday. It is too early to determine if there is a severe threat with this activity. .SPOTTER INFORMATION STATEMENT... Some spotter groups may be needed late this afternoon into the evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. 04/DAS
In the hours before
Local storm report, Jun 30, 4:03 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
403 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND GST OSAGE 43.28N 92.81W
06/30/2018 U50 MPH MITCHELL IA BROADCAST MEDIA
LARGE BRANCHES BLOWN DOWN
&&
SHEASpecial weather statement, Jun 30, 4:12 PM CDT, 26 minutes before
Special Weather Statement National Weather Service La Crosse WI 412 PM CDT Sat Jun 30 2018 IAZ010-011-029-030-MNZ096-WIZ041-302330- Winneshiek-Allamakee-Fayette-Clayton-Houston-La Crosse- Including the cities of Decorah, Waukon, Oelwein, Elkader, Caledonia, and La Crosse 412 PM CDT Sat Jun 30 2018 Strong thunderstorms will move across northeast Iowa into southeast Minnesota and far western Wisconsin through 7 pm this evening. These storms will be capable of nickel size hail and 40 to 50 mph wind gusts. These storms could strengthen and become severe, producing damaging winds and possibly some large hail. In addition, heavy rainfall is expected with these storms and could lead to ponding of water on roadways. If outdoors this afternoon, remain alert for changing weather conditions and be prepared to seek shelter is storms approach your location. Lawrence
Local storm report, Jun 30, 4:32 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
432 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND GST 2 W HARMONY 43.56N 92.05W
06/30/2018 M50 MPH FILLMORE MN FIRE DEPT/RESCUE
0412 PM TSTM WND GST 7 SW HARMONY 43.48N 92.11W
06/30/2018 M56 MPH HOWARD IA FIRE DEPT/RESCUE
&&
SHEALocal storm report, Jun 30, 4:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
433 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND GST 2 WSW GALESVILLE 44.07N 91.39W
06/30/2018 E50 MPH TREMPEALEAU WI NWS EMPLOYEE
&&
LAWRENCELocal storm report, Jun 30, 4:36 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
436 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG DECORAH 43.31N 91.79W
06/30/2018 WINNESHIEK IA LAW ENFORCEMENT
TREES AND POWER LINES DOWN AROUND COUNTY
&&
SHEALocal storm report, Jun 30, 4:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
437 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 3 S WINONA 44.00N 91.66W
06/30/2018 M1.00 INCH WINONA MN EMERGENCY MNGR
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 3:41 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore | 49 min |
| Jun 30, 4:27 PM CDT | Severe Thunderstorm Warning | ARX | Winona | 48 min |
| Jun 30, 4:59 PM CDT | Severe Thunderstorm Warning | ARX | Houston, Winona | 46 min |
| Jun 30, 5:48 PM CDT | Special Weather Statement | ARX | Dodge, Mower | 57 min |
| Jun 30, 6:35 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Fillmore, Mower, Olmsted | 40 min |
| Jun 30, 6:37 PM CDT | Areal Flood Advisory | ARX | Mower | 53 min |
| Jun 30, 5:23 PM CDT | Special Weather Statement | ARX | Allamakee, Clayton | 112 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2018Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.